# SDR DALA2025052203955

- Difficulty date: May 17, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,103 hours, 30,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 SLIDE LIGHT INOP @ L1 DOOR. CORRECTIVE ACTION: ADJUSTED GRIP TABS ON L1 DOOR SLIDE LIGHT IND. CAP STAYS IN PLACE REF B757 WDM 25-66-11. (6759136)
